Skip to Main content Skip to Navigation
Journal articles

Preferential logics are X-Logics

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal-amu.archives-ouvertes.fr/hal-01479598
Contributor : William Domingues Vinhas <>
Submitted on : Tuesday, February 28, 2017 - 8:40:03 PM
Last modification on : Monday, March 30, 2020 - 8:48:25 AM

Identifiers

  • HAL Id : hal-01479598, version 1

Citation

Pierre Siegel, Forget L., Vincent Risch. Preferential logics are X-Logics. Journal of Logic and Computation, Oxford University Press (OUP), 2001, 11 (1), pp.71-83. ⟨hal-01479598⟩

Share

Metrics

Record views

257